# SDR SWAA2018110826593

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 50,492 hours, 29,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Delaminated
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN PLASTIC COVER DELAMINATED.  REINSTALLED COVER PER SIP.
